# SDR GTIA2022121936839

- Difficulty date: December 17, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 8,382 hours, 3,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK DOOR PRESSURE ON FLT ATTENDENT PANEL-SERVICED R 1 DOOR ASSIT BOTTLE REF AMM 52-10-00
